Translator Disclaimer
2017 Infima of length functions and dual cube complexes
Jonah Gaster
Algebr. Geom. Topol. 17(2): 1041-1057 (2017). DOI: 10.2140/agt.2017.17.1041

Abstract

In the presence of certain topological conditions, we provide lower bounds for the infimum of the length function associated to a collection of curves on Teichmüller space that depend on the dual cube complex associated to the collection, a concept due to Sageev. As an application of our bounds, we obtain estimates for the “longest” curve with k self-intersections, complementing work of Basmajian [J. Topol. 6 (2013) 513–524].

Citation

Download Citation

Jonah Gaster. "Infima of length functions and dual cube complexes." Algebr. Geom. Topol. 17 (2) 1041 - 1057, 2017. https://doi.org/10.2140/agt.2017.17.1041

Information

Received: 11 January 2016; Revised: 21 June 2016; Accepted: 11 July 2016; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 1379.30032
MathSciNet: MR3623681
Digital Object Identifier: 10.2140/agt.2017.17.1041

Subjects:
Primary: 51M10
Secondary: 51M16

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 2 • 2017
MSP
Back to Top